# SDR SWAA042037

- Difficulty date: July 19, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 41,458 hours, 40,749 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 6523464
- Part serial: 1864
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT OPEN.  REMOVED AND REPLACED L2 DOOR SNUBBER PER MM.
